Une autre preuve de l'inégalité d'Alexandrov–Fenchel

Translated title of the contribution: One more proof of the Alexandrov–Fenchel inequality

Dario Cordero-Erausquin, Bo'az Klartag, Quentin Merigot, Filippo Santambrogio

Research output: Contribution to journalArticlepeer-review

Abstract

We present a short proof of the Alexandrov–Fenchel inequalities, which mixes elementary algebraic properties and convexity properties of mixed volumes of polytopes.

Translated title of the contributionOne more proof of the Alexandrov–Fenchel inequality
Original languageFrench
Pages (from-to)676-680
Number of pages5
JournalComptes Rendus Mathematique
Volume357
Issue number8
DOIs
StatePublished - Aug 2019
Externally publishedYes

Fingerprint

Dive into the research topics of 'One more proof of the Alexandrov–Fenchel inequality'. Together they form a unique fingerprint.

Cite this